Mathematics Faculty Articles

Title

Erratum: Minimal semigroups generating varieties with complex subvariety lattices (International Journal of Algebra and Computation (2007) 17 (1553-1572))

Document Type

Article

Publication Date

9-1-2008

Publication Title

International Journal of Algebra and Computation

Keywords

Complex lattices, Complex varieties, Lower semi-modular lattices, Modular lattices, Semigroups, Subvariety lattices, Varieties

ISSN

02181967

Volume

18

Issue/No.

6

First Page

1099

Last Page

1100

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.1142/S0218196708004792

Share

COinS